Averaging techniques and oscillation of quasilinear elliptic equations

Tom 84 / 2004

Zhi-Ting Xu, Bao-Guo Jia, Shao-Yuan Xu Annales Polonici Mathematici 84 (2004), 45-54 MSC: 35B05, 35J60, 34C10. DOI: 10.4064/ap84-1-4

Streszczenie

By using averaging techniques, some oscillation criteria for quasilinear elliptic differential equations of second order $$ \sum _{i, j=1}^{N}D_i[A_{ij}(x)|Dy|^{p-2}D_jy]+p(x)f(y)=0 $$ are obtained. These results extend and generalize the criteria for linear differential equations due to Kamenev, Philos and Wong.

Autorzy

  • Zhi-Ting XuDepartment of Mathematics
    South China Normal University
    Guangzhou 510631, P.R. China
    e-mail
  • Bao-Guo JiaMathematics and Scientific Computer College
    Zhongshan University
    Guangzhou 510275, P.R. China
  • Shao-Yuan XuMathematics and Scientific Computer College
    Zhongshan University
    Guangzhou 510275, P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek